Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characteristic classes-old and new


Author: Franklin P. Peterson
Journal: Bull. Amer. Math. Soc. 75 (1969), 907-911
DOI: https://doi.org/10.1090/S0002-9904-1969-12280-9
MathSciNet review: 0243551
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 139178
  • 2. R. Bott, The stable homotopy of the classical groups, Ann of Math. (2) 70 (1959), 313-337. MR 110104
  • 3. W. Browder, A. Liulevicius and F. P. Peterson, Cobordism theories, Ann. of Math. (2) 84 (1966), 91-101. MR 198480
  • 4. G. Brumfiel, On the homotopy groups of BPL and PL/O, Ann. of Math. (2) 88 (1968), 291-311. MR 234458
  • 5. M. Hirsch and B. Mazur, Smoothings of piecewise linear manifolds, Mimeographed notes, University of Cambridge, Cambridge, England, 1964.
  • 6. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 7. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 242166
  • 8. J. P. May (to appear).
  • 9. R. J. Milgram (to appear). MR 6495
  • 10. J. W. Milnor, Lectures on characteristic classes, Mimeographed notes, Princeton University, Princeton, N. J., 1957.
  • 11. J. W. Milnor, Microbundles. I, Topology 3 (1964), suppl. 1, 53-80. MR 161346
  • 12. F. P. Peterson, Some results on PL-cobordism(to appear). MR 251735
  • 13. F. P. Peterson and H. Toda, On the structure of H* (BSF; Z, J. Math. Kyoto Univ. 7 (1967), 113-121. MR 230316
  • 14. J. D. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-246. MR 154286
  • 15. D. Sullivan (to appear).
  • 16. D. Sullivan (to appear).
  • 17. R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1964), 17-86. MR 61823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12280-9

American Mathematical Society